Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Topological properties of $ q$-convex sets


Author: Guido Lupacciolu
Journal: Trans. Amer. Math. Soc. 337 (1993), 427-435
MSC: Primary 32F10; Secondary 32E20
MathSciNet review: 1091708
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We discuss the topological properties of a certain class of compact sets in a $ q$-complete complex manifold $ M$. These sets--which we call $ q$-convex in $ M$--include, for $ q = 0$, the $ \mathcal{O}(M)$-convex compact sets in a Stein manifold. Then we show applications of the topological results to the subjects of removable singularities for $ {\bar \partial _b}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32F10, 32E20

Retrieve articles in all journals with MSC: 32F10, 32E20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1993-1091708-7
Article copyright: © Copyright 1993 American Mathematical Society